# SDR REXA2016021600292

- Difficulty date: February 16, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP IS CORRODED AT FS 585, BETWEEN RBL 9 - 27.  REPLACED FLOORBEAM CAP IAW STEPS 1 - 2 FOR WORK PERFORMED.
